# SDR T6FA201701037044

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N90XR
- Make and model: Lear 45LEAR
- Aircraft serial: 2090
- Aircraft time: 5,210 hours, 4,424 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 4557600158007
- Condition: Frozen
- Location: Aileron
- Part time: 5,210 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLEW TO KLUK ABOUT 0700.  A/C SAT ON THE RAMP UNTIL ABOUT 1530, ABOUT WHICH TIME WE DEPARTED FOR KGRR.  APPROX 10 MINUTES INTO OUR FLIGHT APPROACHING FL250 WITH A CLEARANCE TO CLIMB HIGHER.  ABOUT THIS TIME AND ALTITUDE, WE RECEIVED AN AMBER AP AIL MISTRIM EICAS MESSAGE TO WHICH THE 1ST OFFICER RESPONDED TO BY HOLDING THE CONTROLS AND DISCONNECTING THE AUTO PILOT.  AT THAT TIME, HE SAID THAT HE WAS UNABLE TO CONTROL AIRCRAFT ROLL NORMALLY, DUE TO THE AILERONS BEING JAMMED OR FROZEN.  CAPTAIN THEN TOOK CONTROL OF THE AIRCRAFT, CONTROLLED IT WITH RUDDER AND THRUST INITIALLY (MOSTLY RUDDER, WHICH WORKED GREAT), AND THEN PULLED THE ROLL DISC LEVER PER THE AFM.  FOR SEVERAL REASONS, WE DECLARED AN EMERGENCY, RAN ALL THE APPROPRIATE CHECKLISTS FOR THIS CONDITION AND LANDED UNEVENTFULLY IN KGRR. THE WEATHER CONDITIONS IN KLUK FOR AT LEAST THE PREVIOUS FEW HOURS BEFORE OUR DEPARTURE INCLUDED LOW CEILINGS, NON-FROZEN PRECIPITATE AND TEMPERATURES APPROXIMATELY IN THE HIGH 40’S TO LOW 50’S FAHRENHEIT.  OUR CLIMB OUT WAS ALMOST ALL IN IMC CONDITIONS AND IN LIGHT, NON-CONVECTIVE PRECIPITATION AND THE TEMPERATURES AT 25,000’ MSL WERE ABOUT -30 C.STS FOR THIS CONDITION AND LANDED UNEVENTFULLY IN KGRR.
